# SDR ABXA9600357

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5913262
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK IN THE UPPER PYLON ATTACH ANGLE AT STA 980.  REPAIRED IAW DC-9 SRM 54-04, FIGURE 10.
